Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 16
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Yang, Yun-Rui and Liu, Li 2016. Stability of traveling waves in a population dynamics model with spatio-temporal delay. Nonlinear Analysis: Theory, Methods & Applications, Vol. 132, p. 183.

    Yu, Zhixian Xu, Fang and Zhang, Weiguo 2016. Stability of invasion traveling waves for a competition system with nonlocal dispersals. Applicable Analysis, p. 1.

    Guo, Shangjiang and Zimmer, Johannes 2015. Stability of travelling wavefronts in discrete reaction–diffusion equations with nonlocal delay effects. Nonlinearity, Vol. 28, Issue. 2, p. 463.

    Lv, Guangying and Wang, Xiaohuan 2015. Stability of traveling wave solutions to delayed evolution equation. Journal of Dynamical and Control Systems, Vol. 21, Issue. 2, p. 173.

    Lin, Chi-Kun Lin, Chi-Tien Lin, Yanping and Mei, Ming 2014. Exponential Stability of Nonmonotone Traveling Waves for Nicholson's Blowflies Equation. SIAM Journal on Mathematical Analysis, Vol. 46, Issue. 2, p. 1053.

    Yang, Ying Yin, Jingxue and Jin, Chunhua 2014. Existence and attractivity of time periodic solutions for Nicholson's blowflies model with nonlinear diffusion. Mathematical Methods in the Applied Sciences, Vol. 37, Issue. 12, p. 1736.

    Liu, Xiongwei and Wang, Xiao 2013. Global Attractivity of a Diffusive Nicholson's Blowflies Equation with Multiple Delays. Abstract and Applied Analysis, Vol. 2013, p. 1.

    Zhang, Guo-Bao and Li, Wan-Tong 2013. Nonlinear stability of traveling wavefronts in an age-structured population model with nonlocal dispersal and delay. Zeitschrift für angewandte Mathematik und Physik, Vol. 64, Issue. 6, p. 1643.

    Zhang, Guo-Bao 2012. Global stability of traveling wave fronts for non-local delayed lattice differential equations. Nonlinear Analysis: Real World Applications, Vol. 13, Issue. 4, p. 1790.

    Wu, Shi-Liang Zhao, Hai-Qin and Liu, San-Yang 2011. Asymptotic stability of traveling waves for delayed reaction-diffusion equations with crossing-monostability. Zeitschrift für angewandte Mathematik und Physik, Vol. 62, Issue. 3, p. 377.

    Wu, Shi-Liang Li, Wan-Tong and Liu, San-Yang 2011. Exponential stability of traveling fronts in monostable reaction-advection-diffusion equations with non-local delay. Discrete and Continuous Dynamical Systems - Series B, Vol. 17, Issue. 1, p. 347.

    Yang, Yun-Rui Li, Wan-Tong and Wu, Shi-Liang 2011. Exponential stability of traveling fronts in a diffusion epidemic system with delay. Nonlinear Analysis: Real World Applications, Vol. 12, Issue. 2, p. 1223.

    Zhang, Guo-Bao 2011. Global stability of wavefronts with minimal speeds for nonlocal dispersal equations with degenerate nonlinearity. Nonlinear Analysis: Theory, Methods & Applications, Vol. 74, Issue. 17, p. 6518.

    Di, Wei Jiaoyu, Wu and Ming, Mei 2010. Remark on critical speed of traveling wavefronts for Nicholson's blowflies equation with diffusion. Acta Mathematica Scientia, Vol. 30, Issue. 5, p. 1561.

    Lv, Guangying and Wang, Mingxin 2010. Nonlinear stability of travelling wave fronts for delayed reaction diffusion equations. Nonlinearity, Vol. 23, Issue. 4, p. 845.

    Mei, Ming Ou, Chunhua and Zhao, Xiao-Qiang 2010. Global Stability of Monostable Traveling Waves For Nonlocal Time-Delayed Reaction-Diffusion Equations. SIAM Journal on Mathematical Analysis, Vol. 42, Issue. 6, p. 2762.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 140, Issue 1
  • February 2010, pp. 135-152

On travelling wavefronts of Nicholson's blowflies equation with diffusion

  • Chi-Kun Lin (a1) and Ming Mei (a2)
  • DOI:
  • Published online: 01 February 2010

This paper is devoted to the study of Nicholson's blowflies equation with diffusion: a kind of time-delayed reaction diffusion. For any travelling wavefront with speed c > c* (c* is the minimum wave speed), we prove that the wavefront is time-asymptotically stable when the delay-time is sufficiently small, and the initial perturbation around the wavefront decays to zero exponentially in space as x → −∞, but it can be large in other locations. The result develops and improves the previous wave stability obtained by Mei et al. in 2004. The new approach developed in this paper is the comparison principle combined with the technical weighted-energy method. Numerical simulations are also carried out to confirm our theoretical results.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *